# SDR 20001229AP013

- Difficulty date: September 27, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- System (JASC): 7110 · Engine Cowling System
- Part: Cam
- Condition: Worn
- Location: Lt Cowling
- Part time: 9,880 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT UPPER COWLING CAME UNLATCHED SHORTLY AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO GRI.  MAINTENANCE INSPECTED AND DETERMINED THE HOOK AND CAM ASSY WAS AFFECTED BY VIBRATION.  REPLACED THE HOOK AND CAM ASSY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
